There is no evidence for magnesiums role in MVP. Alot of people tout magnesiums role in a variety of conditions, but it has never been shown to really be of significant benefit. If your blood level is normal I wouldn't normally prescribe it.
I will say that some supplementation will not hurt you, and if it helps the great. The main side effect with supplementation, tends to be loose stools. If not, then it will just give you 'expensive urine and feces' as your body eliminates it.
Hello, I was told that taking too much Magnesium could actually be harmful for you. Is this not true than? You mentioned that it only causes loose stools. Also, is it true that you can just soak your feet or take a bath in Epson Salts and your body will absorb as much Magnesium it needs? Thank you for your time, Michelle
Last May I was told by my doc to start taking Magnesium Glycinate for my atrial fib. because Magnesium in that form doesn't cause the irritation to the GI tract. (Any other form I tried caused ghastly diarrhea!) I have been taking 1,000 mg. every night to sleep and any time during the day when I'm in a. fib.
It definitely calms the a. fib. down. There is less pounding.
What would make us be out of balance and need magnesium? I feel my a. fib. is an imbalance in my body somehow, but can't find any pattern in why or when it happens or why it doesn't.
Has anybody else tried magnesium? I'd be interested in at least giving it a shot, but I wonder what doses folks are using and any recommended brands? Also, there are all different KINDS of magnesium tabs (I am a vitamin neophyte, so it's all very confusing) -- magnesium sulfate, "chelated" magnesium etc... so what exactly is best? I'm sure I'm not the only one with this type of question, or at least I hope I'm not.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.